# SDR CA041021005

- Difficulty date: October 13, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 26,195 hours
- Engine: Pwa PT6A41
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 7926355001
- Condition: Failed
- Location: Flt Director
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER START-UP AND SELECTION OF THE AVIONICS MASTER ON, THE CREW NOTED THAT THE INSIDE OF THE FLIGHT DIRECTOR INDICATOR, BEHIND THE GLASS FACE, APPEARED TO HAVE SMOKE INSIDE OF THE INSTRUMENT. THE AVIONICS MASTER WAS SELECTED TO OFF AND THE ENGINES SHUT DOWN. MAINTENANCE WAS CONTACTED AND INSPECTED THE INDICATOR. AN EL ECTRICAL TYPE SMELL WAS PRESENT AT THE UNIT. THE INDICATOR WAS REPLACED AND THE UNSERVICEABLE UNIT HAS BEEN SENT TO THE VENDOR FOR INSPECTION AND OVERHAUL.
